MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; Subcutaneous Electrode

OSCOR INC EMBLEM S-ICD; Subcutaneous Electrode
Model Number 3401
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581); Under-Sensing (1661)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient's subcutaneous implantable cardioverter defibrillator (s-icd) system delivered a treated shock.The recorded rhythm showed variable morphologies, raising uncertainty whether the episode represented atrial tachycardia with aberrant conduction or ventricular tachycardia.Following therapy, the rate remained elevated.Technical services noted occasional undersensing related to signal behavior and sensing profile characteristics.It remains unclear whether the shock was appropriate or inappropriate, and electrophysiology review is required to determine rhythm classification.The electrode remains in service.No adverse patient impact was reported.

Brand Name
EMBLEM S-ICD
Common Device Name
Subcutaneous Electrode
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25286199
Report Number2124215-2026-28235
Device Sequence Number10095170
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)190201
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2019
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA143181
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer07/22/2026
08/10/2026
09/30/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/27/2026
08/11/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale